Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Eczema on my breast, pus, scaly dry yellowish patches, fusiwal, corbet G ointment, redness and itching

i am 24 yrs old single girl , i am suffering from eczema on my breast (large area around nipples) for more than 8 yrs. pus comes out of it and sticks to my tee, scaly dry yellowish patches comes out, the breast becomes extremely itchy. the condition was very worse. so i ultimately underwent a treatment with my local doctor, she prescribed me ointments like fusiwal. the eczema was cured at that time but it came again after 1.5 yrs, and it was in a more worst form. i again underwent a treatment with the same doc, but my eczema never went away completely. it sort of happened occasionally, buti was not able to identify its cause. it again striked me badly 2 yrs ago and i underwent a third treatment with a different, doc, a skin specialist, he prescribed many antibiotics and corbet G ointment. though the eczema is under control now but it has again started to reappear at an increased frequency. i try to keep that area clean, dry, but one day there is extreme itching and redness and the otherday it becomes normal. I dont know how to deal with this stubborn eczema. i am sexually active and not married (no kids). also, after the first bad eczema attack, the dark area around my nipples had increased in area, is that normal or is it the indication of shin damage??also i can feel small lumps .
Asked On : Tue, 1 May 2012
Answers:  1 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Consult another doctor. You may have Paget's disease. Very unlikely because you're so young, but it's best to rule it out. Good luck.
Answered: Mon, 10 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor